ES NORMAL QUE DESPUES DE UNA EMBOLIZACION CEREBRAL AUN QUEDE EL SINTOMA DE TINITUS MI NEUROCIRUJANO DIJO QUE DESPUES DE LA EMBOLIZACION LOS SINTOMAS DESAPARECIAN PERO AHORA ES MAS FUERTE ESO FUE EL 11 DE DICIEMBRE DE 2014 ESTOY PREOCUPADA
Is it normal that after a cerebral embolization I still have tinnitus symptoms.
After embolization, my neurosurgeon said my symptoms would go away. My tinnitus is stronger now. My embo was on 11 DECEMBER 2014. I am concerned.
Thank you Dancermom!
Marcela, many here have tinnitus after their procedure. Please let your doctor know that your tinnitus has become worse.
I still have tinnitus 3 1/2 years after rupture and coiling. It has gradually faded into the background, though, or I've just gotten so used to it; so it's not so bad -- just a faint high-pitched sound that pulses with my heart rate. Talk to your doctor if it has gotten louder.
I have tinnitus sometimes (I notice it mostly at night, in bed, when it’s quiet). I had a clipping surgery in July 2013. Tell your surgeon and ask him to recommend an ENT (Ear nose and throat specialist) who may have some ideas for you.
I still have it 5 yrs post sah coiling, dr said nothing to help it, there is no cure for tinnutis, sorry I don't know spanish
I have it too. Been 1.5 years for me. Heard aspirin can cause it
Ron, it’s okay not to know another language. Up at the top of the page is Google Translate. It is right above the logo for our group. Marcela can translate whatever we say into Spanish and take it from there
No Te preocupa. Ya es muy temprano y Los sintomas se reduciramos en las semanas que vienen. Buena fortuna y que dios Te bendiga.
David Andrus, Hamilton, Ontario, Canada
Dont know about the tinnitus but I am 18 months post PED and I still have daily headaches. Does anyone have same issues?
Hello, I had the same problem right after my clipping surgery. Especially when I would lay down and try to sleep! If it continues for too long, definitely let your surgeon or neurologist know.
Get well soon and concentrate on your healing. This is a great place to come for help and questions.
My tinnitus only began a year after coiling of my ruptured aneurysm. I have another that will be looked at in June via angiogram , hopefully it’s not getting bigger. Is tinnitus a symptom?
I had tinnitus many years before I knew I had a brain aneurysm and subsequent coiling so I don't necessarily think one has anything to do with the other. Mine began immediately after I took a sulfa drug I discovered I'm allergic to. I also thought I could never sleep or function normally with all that noise in my ear (only one ear is affected so far) but one learns to cope. I have lost much of my hearing in that ear and sometimes for no apparent reason the noise changes in tone and intensity. My sister also has tinnitus and so did our mother. For the three of us, the diagnosis was Meniere's Disease which is an inner ear disorder that also affects our balance.
I had my SAH, coiling and stent (6 weeks later) almost 4 years ago. The Tinitus started after the stent. Mine is constant. I went to an Ear, Nose and Throat doctor who suggested I take Lipflavnoid and it does seem to help. It is a supplement you can buy without a prescription. If I don't take it the ringing in my ears gets louder. It also seems worse after I've been around loud noise. I don't know where you are but I've gotten the Lipoflavnoid at most large grocery stores and phamacies. Walmart has the best prices. Good luck and you will learn to let it fade into the background.
Hi, I am two years post rupture and coiling, just now I am experiencing a roaring in my ears, doctor last week said she could see fluid in my ears, but I do currently have a sinus infection. About a year ago I had episodes of extreme dizziness and nausea, ENT doctors checked & found nothing, but neurologist tested and said it was BVPP (benign vertigo positional …?..) A physical therapist did neck/head maneuvers and exercises that soon helped.The neurologist later said that BVPP has a tendency to return. Dizziness and nausea were main problems then with slight ear ringing. I hope this info will help others, it took months last year to get the diagnosis, test and exercises that worked. BVPP is a vestibular system problem apparently. Best wishes.
no hablo español. también tengo el zumbido después de una introducción del conducto; era peor pipeline estaba en plavix. ahora, en la aspirina está allí, pero menos
I have had tinnitus constantly since my brain surgery 3 1/2 years ago. Roaring, whistles, high-pitched hum, etc. I also completely lost hearing in my left ear. Been told nothing can be done to relieve it and most of the time it doesn’t bother me much but would love to get rid of it. Also tried Lipoflavinoid but it did not help.
my husband still has ringing in the ears we went to ear nose and throat doctor said he could not do anything to help us